Translator Disclaimer
2018 Stable presentation length of $3$–manifold groups
Ken’ichi Yoshida
Algebr. Geom. Topol. 18(2): 687-722 (2018). DOI: 10.2140/agt.2018.18.687

Abstract

We introduce the stable presentation length of a finitely presentable group. The stable presentation length of the fundamental group of a 3 –manifold can be considered as an analogue of the simplicial volume. We show that, like the simplicial volume, the stable presentation length has some additive properties, and the simplicial volume of a closed 3 –manifold is bounded from above and below by constant multiples of the stable presentation length of its fundamental group.

Citation

Download Citation

Ken’ichi Yoshida. "Stable presentation length of $3$–manifold groups." Algebr. Geom. Topol. 18 (2) 687 - 722, 2018. https://doi.org/10.2140/agt.2018.18.687

Information

Received: 23 September 2015; Revised: 15 September 2017; Accepted: 8 October 2017; Published: 2018
First available in Project Euclid: 22 March 2018

zbMATH: 06859601
MathSciNet: MR3773735
Digital Object Identifier: 10.2140/agt.2018.18.687

Subjects:
Primary: 57M05, 57M27
Secondary: 57M10, 57M20

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 2 • 2018
MSP
Back to Top